# SDR NSVA20070039

- Difficulty date: February 14, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 34,578 hours, 39,586 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 531624
- Part serial: 074
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING ON TAKEOFF ROLL.  VERIFIED POWER TO RELAY 8 GA W PINX1.  VERIFIED GROUND TO RELAY AT 8GA PIN X2.5.  VERIFIED GROUNDS FROM RELAY 8GA PINS D1 AND A2.  VERIFIED OPERATION OF L POWER LEVER QUADRANT SWITCH PINS 5 AND 6 AT P1.  VERIFIED OPERATION OF R POWER LEVER QUADRANT SWITCH PINS 5 &6 AT P2.  VERIFIED OPERATION OF R CONDITION LEVER QUADRANT SWITCH PINS AT 5&6 PE.  FOUND L CONDITION LEVER QUADRANT SWITCH STAYS IN OPEN POTIONS WHEN LEVER IS MOVED CHECKED PINS A 5 &6 AT RH P1.  REMOVED CONTROL QUADRANT IAW SAB 340 AMM 76-10-05-04 TROUBLESHOOT SYSTEM USING WM 76-10-00.  VERIFIED CONTINUITY BETWEEN LT BOARD WOW SWITCH AND RELAY AT 8GA.  SWAPPED RELAY AT 8 GA NO FIX .  INSTALLED NEW CONTROL QUADRANT IAW
